A sample variance inequality for U-statistics of a Markov chain with applications

Type de document :
Article dans une revue
Statistics and Probability Letters, Elsevier, 2012, 82 (6), pp.1193-1201
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00708121
Contributeur : Serena Benassù <>
Soumis le : jeudi 14 juin 2012 - 10:28:26
Dernière modification le : mercredi 29 novembre 2017 - 16:30:38

Identifiants

  • HAL Id : hal-00708121, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

P. Priouret, G. Fort, E. Moulines, P. Vandekerkove. A sample variance inequality for U-statistics of a Markov chain with applications. Statistics and Probability Letters, Elsevier, 2012, 82 (6), pp.1193-1201. 〈hal-00708121〉

Partager

Métriques

Consultations de la notice

44